Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society since 1900, Transactions of the American Mathematical Society is devoted to longer research articles in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.48 .

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


On generalized quaternions
HTML articles powered by AMS MathViewer

by Gordon Pall PDF
Trans. Amer. Math. Soc. 59 (1946), 280-332 Request permission
    P. Bachmann, Die Arithmetik der quadratischen Formen, I, Leipzig, 1898.
  • H. Brandt, Idealtheorie in Quaternionenalgebren, Math. Ann. 99 (1928), no. 1, 1–29 (German). MR 1512436, DOI 10.1007/BF01459083
  • L. E. Dickson, (a) Algebras and their arithmetics, Chicago, 1923; (b) Algebren und ihre Zahlentheorie, Zürich, 1927; (c) Studies in the theory of numbers, Chicago, 1930. H. Hasse, Über die Äquivalenz quadratischer Formen in Körper der rationalen Zahlen, Journal für Mathematik vol. 152 (1923) pp. 205-224. K. Hensel, Zahlentheorie, Berlin and Leipzig, 1913. C. Hermite, (a) Sur la théorie des formes quadratiques, Journal für Mathematik vol. 47 (1854) pp. 307-342; (b) vol. 41 (1850) p. 192. A. Hurwitz, Vorlesungen über die Zahlentheorie der Quaternionen, Berlin, 1919.
  • Burton W. Jones and Gordon Pall, Regular and semi-regular positive ternary quadratic forms, Acta Math. 70 (1939), no. 1, 165–191. MR 1555447, DOI 10.1007/BF02547347
  • A. Korkine and G. Zolotareff, Sur les formes quadratiques positives quaternaires, Math. Ann. 5 (1872), no. 4, 581–583 (French). MR 1509795, DOI 10.1007/BF01442912
  • Claiborne G. Latimer, The classes of integral sets in a quaternion algebra, Duke Math. J. 3 (1937), no. 2, 237–247. MR 1545983, DOI 10.1215/S0012-7094-37-00317-X
  • U. V. Linnik, On certain results relating to positive ternary quadratic forms, Rec. Math. [Mat. Sbornik] N. S. 5 (47) (1939), 453–471 (English, with Russian summary). MR 0002346
  • Gordon Pall, On the factorization of generalized quaternions, Duke Math. J. 4 (1938), no. 4, 696–704. MR 1546090, DOI 10.1215/S0012-7094-38-00461-2
  • H. J. S. Smith, Collected mathematical papers, Oxford, 1894.
  • S. B. Townes, Table of reduced positive quaternary quadratic forms, Ann. of Math. (2) 41 (1940), 57–58. MR 830, DOI 10.2307/1968819
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 10.0X
  • Retrieve articles in all journals with MSC: 10.0X
Additional Information
  • © Copyright 1946 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 59 (1946), 280-332
  • MSC: Primary 10.0X
  • DOI:
  • MathSciNet review: 0018702